# SDR TAOA079809

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TS
- Make and model: Boeing 727254
- Aircraft serial: 20437
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 356644400
- Condition: Malfunctioned
- Location: Lt/Rt Mlg Ww
- Stage of operation: CL
- Nature of condition: J, Y
- Precautionary procedure: E

## Discrepancy

FLT 6480 - DCA-LGA - WHEEL WELL FIRE WARNING LIGHT CAME ON IN FLIGHT FOLLOWED EMERGENCY PROCEDURES.  REPLACED NOSE WHEEL WELL FIRE LOOP ALSO REPLACED MAIN LEFT AND RIGHT WHEEL WELL FIRE LOOP.  REPLACED FIRE AND OVERHEAT CONTROL BOX.  PERFORMED RESISTANCE CHECK FROM WHEEL WELLS TO FIRE OVERHEAT CONTROL BOX.  OPERATION CHECK NORMAL.  (M)
